- -

Fixed point results concerning α-F-contraction mappings in metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fixed point results concerning α-F-contraction mappings in metric spaces

Show full item record

Dey, LK.; Kumam, P.; Senapati, T. (2019). Fixed point results concerning α-F-contraction mappings in metric spaces. Applied General Topology. 20(1):81-95. https://doi.org/10.4995/agt.2019.9949

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118962

Files in this item

Item Metadata

Title: Fixed point results concerning α-F-contraction mappings in metric spaces
Author:
Issued date:
Abstract:
[EN] In this paper, we introduce the notions of generalized α-F-contraction and modified generalized α-F-contraction. Then, we present sufficient conditions for existence and uniqueness of fixed points for the above kind ...[+]
Subjects: Metric space , Fixed point , Generalized α-F-contraction , Modified generalized α-F-contraction
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.9949
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.9949
Thanks:
The authors would like to thank the learned referee for his/her insightful comments and suggestions. The Research is funded by the Council of Scientific and Industrial Research (CSIR), Government of India under the Grant ...[+]
Type: Artículo

References

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

LB. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45, no. 2 (1974), 267-273. https://doi.org/10.2307/2040075

P. Das and L. K. Dey, A fixed point theorem in a generalized metric space, Soochow J. Math. 33, no. 1 (2007), 33-39. [+]
S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

LB. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45, no. 2 (1974), 267-273. https://doi.org/10.2307/2040075

P. Das and L. K. Dey, A fixed point theorem in a generalized metric space, Soochow J. Math. 33, no. 1 (2007), 33-39.

P. Das and L. K. Dey, Fixed point of contractive mappings in generalized metric spaces, Math. Slovaca 59, no. 4 (2009), 499-504. https://doi.org/10.2478/s12175-009-0143-2

L. K. Dey and S. Mondal, Best proximity point of F-contraction in complete metric space, Bull. Alahabad Math. Soc. 30, no. 2 (2015), 173-189.

N. V. Dung and V. L. Hang, A fixed point theorem for generalized F-contractions on complete metric spaces, Vietnam. J. Math. 43, no. 4 (2015), 743-753.

M. Edelstein, An extension of Banach's contraction principle, Proc. Amer. Math. Soc. 12, no. 1 (1961), 7-10.

D. Gopal, M. Abbas, D. K. Patel and C. Vetro, Fixed points of α-type F-contractive mappings with an application to nonlinear fractional differential equation, Acta Math. Scientia 36, no. 3 (2016), 957-970. https://doi.org/10.1016/S0252-9602(16)30052-2

N. Hussain, M. H. Shah, A. A. Harandi and Z. Akhtar, Common fixed point theorem for generalized contractive mappings with applications, Fixed Point Theory Appl. 2013:169, 2013. https://doi.org/10.1186/1687-1812-2013-169

N. Hussain and P. Salimi, Suzuki-Wardowski type fixed point theorems for α-GF-contractions, Taiwanese J. Math. 18, no. 6 (2014), 1879-1895. https://doi.org/10.11650/tjm.18.2014.4462

E. Karapinar, P. Kumam and P. Salimi, On α-ψ-Meir-Keeler contractive mappings, Fixed Point Theory Appl. 2013:9, 2013.

H. Piri and P. Kumam, Some fixed point theorem concerning F-contractions in complete metric spaces, Fixed Point Theory Appl. 2014:210, 2014. https://doi.org/10.1186/1687-1812-2014-210

H. Piri and P. Kumam, Wardowski type fixed point theorems in complete metric spaces, Fixed Point Theory Appl. 2016:45, 2016. https://doi.org/10.1186/s13663-016-0529-0

B. Samet, C. Vetro and P. Vetro, Fixed point theorems for α-ψ-contractive type mappings, Nonlinear Anal. 75, no. 4 (2012), 2154-2165. https://doi.org/10.1016/j.na.2011.10.014

N. Secelean and D. Wardowski, ψF-contractions: not necessarily nonexpansive Picard operators, Results Math. 70, no. 3 (2016), 415-431. https://doi.org/10.1007/s00025-016-0570-7

N. Secelean, Weak F-contractions and some fixed point results, Bull. Iranian Math. Soc. 42, no. 3 (2016), 779-798.

T. Senapati, L. K. Dey and D.D. Dekic, Extensions of Ciric and Wardowski type fixed point theorems in D-generalized metric spaces, Fixed Point Theory Appl. 2016:33, 2016. https://doi.org/10.1186/s13663-016-0522-7

S. Shukla, D. Gopal and J. M. Moreno, Fixed points of set-valued F-contractions and its application to non-linear integral equations, Filomat 31, no. 11 (2017), 3377-3390. https://doi.org/10.2298/FIL1711377S

D. Wardowski, Fixed points of new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012:94, 2012. https://doi.org/10.1186/1687-1812-2012-94

D. Wardowski and N. V. Dung, Fixed points of F-weak contractions on complete metric spaces, Demonstr. Math. 47, no. 1 (2014), 146-155. https://doi.org/10.2478/dema-2014-0012

[-]

This item appears in the following Collection(s)

Show full item record